# SDR JJBA200972493

- Difficulty date: August 5, 2009
- Submitted: August 6, 2009
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 25,566 hours, 36,540 cycles
- Engine: Pwa PW123D
- Engine time: 23,928 hours, 34,236 cycles
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Transfer Tube
- Part number: 311271601
- Condition: Leaking
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

FLT 8752 FROM SYR TO CLE. IN-FLIGHT HAD A NR 1 ENGINE OIL PRESSURE LIGHT CAME ON. FEATHERED PROP AND SHUTDOWN ENGINE. DEVERTED LANDING INTO BUF. LANDING WAS UN-EVENTFULL. MAINTENANCE CREW FOUND OIL TRANSFER TUBE ON RGB LEAKING. REPLACED 'O'RINGS, RAN ENGINE, OPS CHECK SATISFACTORY.  NO OTHER DEFECTS NOTED.
